Title

Multivariate measures of concordance

Authors

Authors

M. D. Taylor

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Ann. Inst. Stat. Math.

Keywords

copula; concordance; measures of association; multivariate measures of; association; POSITIVE DEPENDENCE; Statistics & Probability

Abstract

In 1984 Scarsini introduced a set of axioms for measures of concordance of ordered pairs of continuous random variables. We exhibit an extension of these axioms to ordered n-tuples of continuous random variables, n >= 2. We derive simple properties of such measures, give examples, and discuss the relation of the extended axioms to multivariate measures of concordance previously discussed in the literature.

Journal Title

Annals of the Institute of Statistical Mathematics

Volume

59

Issue/Number

4

Publication Date

1-1-2007

Document Type

Article

Language

English

First Page

789

Last Page

806

WOS Identifier

WOS:000251090800008

ISSN

0020-3157

Share

COinS